# SDR SWAA2016052351990

- Difficulty date: April 27, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 42,598 hours, 24,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMER EXIT LIGHT AFT OF DOOR BROKEN.  R & R LIGHT IAW AMM.
